Journal article icon

Journal article

Representing and solving finite-domain constraint problems using systems of polynomials

Abstract:

In this paper we investigate the use of a system of multivariate polynomials to represent the restrictions imposed by a collection of constraints. One advantage of using polynomials to represent constraints is that it allows many different forms of constraints to be treated in a uniform way. Systems of polynomials have been widely studied, and a number of general techniques have been developed, including algorithms that generate an equivalent system with certain desirable properties, called a...

Expand abstract

Actions


Access Document


Publisher copy:
10.1007/s10472-013-9365-7

Authors


Jefferson, C More by this author
Jeavons, P More by this author
van Dongen, MRC More by this author
Journal:
Annals of Mathematics and Artificial Intelligence
Volume:
67
Issue:
3-4
Pages:
359-382
Publication date:
2013-03-05
DOI:
ISSN:
1012-2443
URN:
uuid:1aa7d0d9-f46f-4510-adbc-c500118e2b3a
Source identifiers:
415933
Local pid:
pubs:415933
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP